MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS FINN MOD PROX FMRL RT 7CM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS FINN MOD PROX FMRL RT 7CM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patent underwent reviion surgery one month post implantation.The surgeon found during revision surgery, he forgot to insert the 'large locking screw' for components fixation.
 
Additional Manufacturer Narrative
(b)(4).Report source: japan.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs.150466 oss 7cm diahpyseal segment lot# 944580.Mdr: 0001825034-2022-01827.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.A single x-ray was provided however it was not sent for further evaluation as it would not enhance the investigation.Medical records were not provided.It was reported the surgeon did not insert the locking screw into the proximal femoral and diaphyseal segment.As stated in the surgical technique, 'after the proximal femoral component has been impacted with the stem construct, insert the large head/large thread locking screw packaged with the segment, through the proximal femoral component and tighten'.The root cause of the reported issue is attributed to the user failing to follow instructions.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS FINN MOD PROX FMRL RT 7CM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15224923
Report Number0001825034-2022-01826
Device Sequence Number17528190
Product Code JDI
UDI-Device Identifier00880304239784
UDI-Public(01)00880304239784(17)310907(10)374140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150457
Device Lot Number374140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown